# SDR C2XA04SH517

- Difficulty date: October 14, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 15,431 hours, 13,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CENTER OMEGA BEAM HAT SECTION CORRODED AT FRAME 20.  REPLACED THE BEAM IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.
